# SDR CALA2013100891841

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 94,478 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Part number: 38760483
- Part serial: 341
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ECU SHOWS "GEN FILTER" IN 2 OF THE  LAST 4 SHUTDOWNS.  IAW FIM49-11-00 CONF 2 PG 146 ITM2 SWITCH NEEDS TO BE CHECKED FOR RESISTANCE.  PCN 481-1503 ORDERED.  IAW AMM 49-27-15, AMM 49-27-03, AMM 49-27-04, CHECKED CHIP DETECTOR FOUND OK.  REPLACED GEN FILT DIFF P SWITCH & CHANGED GEN FILTER.  APU OPERATES NORMALLY.
